Conjugacy for homogeneous ordered graphs

Archive for Mathematical Logic 58 (3-4):457-467 (2019)
  Copy   BIBTEX


We show that for any countable homogeneous ordered graph G, the conjugacy problem for automorphisms of G is Borel complete. In fact we establish that each such G satisfies a strong extension property called ABAP, which implies that the isomorphism relation on substructures of G is Borel reducible to the conjugacy relation on automorphisms of G.



    Upload a copy of this work     Papers currently archived: 92,347

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Uncountable Homogeneous Partial Orders.Manfred Droste, Dugald Macpherson & Alan Mekler - 2002 - Mathematical Logic Quarterly 48 (4):525-532.
Two cardinal properties of homogeneous graphs.Gregory Cherlin & Simon Thomas - 2002 - Journal of Symbolic Logic 67 (1):217-220.
Finite Homogeneous 3‐Graphs.Alistair H. Lachlan & Allyson Tripp - 1995 - Mathematical Logic Quarterly 41 (3):287-306.
The complexity of random ordered structures.Joel Spencer & Katherine St John - 2008 - Annals of Pure and Applied Logic 152 (1-3):174-179.
The complexity of random ordered structures.Joel H. Spencer & Katherine St John - 2008 - Annals of Pure and Applied Logic 152 (1):174-179.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
Emergence of geometry in a combinatorial universe.Paul Baird - 2013 - Journal of Geometry and Physics 74:185-195.
Non-genericity phenomena in ordered Fraïssé classes.Konstantin Slutsky - 2012 - Journal of Symbolic Logic 77 (3):987-1010.


Added to PP

12 (#1,091,300)

6 months
1 (#1,478,500)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Model theory.Wilfrid Hodges - 2008 - Stanford Encyclopedia of Philosophy.

Add more references